# SDR P5CA0401254

- Difficulty date: October 18, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 9R HAS CRACKS AT BODY STATIONS 1372 AND 1394.  REMOVED SHEAR TIE CLIPS, REMOVED STRINGER 11R FOR ACCESS, REMOVED STRINGER INSTALLATION AND INSTALLED NEW STRINGER IAW SRM 51-30-02 , REMOVE STRINGERS AND SHEAR TIE CLIPS.
